| Model Number |
CA20L1 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Codes |
No Information (3190); No Code Available (3191); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a microwave ablation, the yellow antenna tube joint leaked, due to this water was not circulating.The consultant continued the procedure to one minute by tapping the leaking joint, but the lesion was not covered and rescheduled the procedure and re-operation was necessary.
Additional Manufacturer Narrative
Evaluation summary: one device was received for evaluation.The returned product did not meet specification as received.Visual inspection found the luer was broken between the orange and clear inflow tubing.The reported condition was confirmed.The investigation found the tubing leaked at the orange/clear tubing junction.The connector was broken.The investigation could not determine the root cause of the customer's report.Corrective actions have been implemented to mitigate this issue.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a microwave ablation of liver lesion, the yellow antenna tube joint leaked, due to this water was not circulating.The consultant continued the procedure to one minute by tapping the leaking joint but the lesion was not covered and rescheduled the procedure and re-operation was necessary.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the luer was broken between the orange and clear inflow tubing.It was reported that the device had an issue where water will not circulate through cooling tube.The reported issue was confirmed.The most likely cause was traced to a quality control deficiency.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.